Radovi Matematicki

Volume 11(2) 2002/03



Miroslav Adamek
λ-quasiconvex and λ-convex functions                                                              171-182

M. Adamek, K. Nikodem and Z. Pales
On (K,
λ) -convex set valued maps                                                                           183-192

Leila Miller-Van Wieren
On sequences of domains and the inner radius                                                       193-204

M. Benchohra, J. Henderson and S. K. Ntouyas
Nonresonance higher order boundary value problems for
impulsive functional differential inclusions                                                              205-214

Jaume LLibre  
Averaging theory and limit cycles for quadratic systems                                       215-228

J. Chavarriga, E. Saez and I. Szanto  
Isonchronous centers and real invariant straight lines
in cubic planar systems                                                                                             229-238

Islam Shehu  
Problem of correctness for abstract elliptic equation of second order                   239-248

Naseer Shahzad and Salma Sahar  
Fixed points of biased mappings in complete metric spaces                                   249-270

Teresa Rajba  
A generalization of multiply monotone functions                                                     271-293

Geometry and Topology

Cihan Ozgur
On weak symmetries of Lorentzian para-Sasakian manifolds                                263-270

Prof. dr. Semiha Slakovic - Nekrolog                                                                       295-299